# SDR WGEA200800013

- Difficulty date: January 12, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N268WS
- Make and model: Lear 60LEAR
- Aircraft serial: 268
- Aircraft time: 3,223 hours, 2,223 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 24920015
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT SPOILERS HAVE CORROSION ON TRAILING EDGE; BLENDED CORROSION ON LT SPOILER PER BOMBARDIER ENGINEERING DISPOSITION 60268DAL0515.
